Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 57, NWS La Crosse, WI

June 16, 2014Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 16, 2014, 10:44 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2014, 10:44 PM CDT (03:44 UTC)
Expired
Jun 16, 2014, 11:30 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 90 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 11:10 PM CDTTSTM WND DMG9 Ene Friendship, WITREE DOWN ON STATE HIGHWAY 21 3 MILES WEST OF THE WAUSHARA COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2426 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WUUS53 KARX 170344
SVRARX
WIC001-057-170430-
/O.NEW.KARX.SV.W.0057.140617T0344Z-140617T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1044 PM CDT MON JUN 16 2014

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JUNEAU COUNTY IN CENTRAL WISCONSIN...
  ADAMS COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1130 PM CDT

* AT 1043 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NECEDAH TO 6 MILES WEST OF WISCONSIN DELLS...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS SNAPPED TREES      
           SOUTH OF NORWALK AS WELL AS PRODUCED ESTIMATED WINDS OF 
           60 MPH NEAR HILLSBORO.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DELLWOOD AROUND 1055 PM CDT.
  FRIENDSHIP AND ADAMS AROUND 1105 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND CAMP DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4364 9030 4376 9031 4399 9031 4420 8960
      4365 8960
TIME...MOT...LOC 0343Z 255DEG 34KT 4399 9013 4364 8991 

HAIL...0.88IN
WIND...60MPH

$$

AJ
3 follow-up statements
428 
WWUS53 KARX 170403
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1103 PM CDT MON JUN 16 2014

WIC001-057-170430-
/O.CON.KARX.SV.W.0057.000000T0000Z-140617T0430Z/
JUNEAU WI-ADAMS WI-
1103 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN JUNEAU AND ADAMS COUNTIES...

AT 1102 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PETENWELL LAKE TO NEAR WISCONSIN DELLS...MOVING
EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. THESE STORMS PREVIOUSLY PRODUCED ESTIMATED 
         GUSTS OF 60 MPH IN HILLSBORO AND SNAPPED TREES NEAR NORWALK.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN JUNEAU AND ADAMS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LYNDON STATION
AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4364 9008 4379 9009 4403 9017 4420 8960
      4365 8960
TIME...MOT...LOC 0402Z 250DEG 37KT 4407 8989 4368 8971 

HAIL...0.75IN
WIND...60MPH

$$

AJ
723 
WWUS53 KARX 170416
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1116 PM CDT MON JUN 16 2014

WIC057-170426-
/O.CAN.KARX.SV.W.0057.000000T0000Z-140617T0430Z/
JUNEAU WI-

1116 PM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4365 8977 4382 8984 4410 8994 4420 8960
      4365 8960
TIME...MOT...LOC 0416Z 255DEG 34KT 4410 8975 4371 8957 

$$

WIC001-170430-
/O.CON.KARX.SV.W.0057.000000T0000Z-140617T0430Z/
ADAMS WI-
1116 PM CDT MON JUN 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR ADAMS COUNTY...

AT 1116 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF FRIENDSHIP TO 11 MILES NORTHEAST OF
WISCONSIN DELLS...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
ADAMS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BIG FLATS...
COLBURN...HIGHWAY 13 AND COUNTY E...BIG SPRING AND HIGHWAYS 13 AND
21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4365 8977 4382 8984 4410 8994 4420 8960
      4365 8960
TIME...MOT...LOC 0416Z 255DEG 34KT 4410 8975 4371 8957 

HAIL...<.75IN
WIND...60MPH

$$

AJ
516 
WWUS53 KARX 170428
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1128 PM CDT MON JUN 16 2014

WIC001-170436-
/O.EXP.KARX.SV.W.0057.000000T0000Z-140617T0430Z/
ADAMS WI-
1128 PM CDT MON JUN 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY WILL EXPIRE AT
1130 PM CDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE UNTIL 1230 AM IN THE WAKE 
OF THESE STORMS.

LAT...LON 4365 8977 4382 8984 4410 8994 4420 8960
      4365 8960
TIME...MOT...LOC 0422Z 255DEG 34KT 4410 8975 4371 8957 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:25 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 16, 6:25 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT MON JUN 16 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL TONIGHT
THEN AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. FLASH FLOODING WILL
BE GROWING CONCERN TONIGHT THROUGH THE END OF THE WEEK WITH REPEATED
ROUNDS OF THUNDERSTORMS.

A WARM FRONT CONTINUE TO LIFT NORTH THIS AFTERNOON...STRETCHING FROM
NEAR SIOUX FALLS SOUTH DAKOTA SOUTHEAST ACROSS IOWA TO NEAR
DAVENPORT. THIS FRONT WILL PUSH NORTHWARD APPROACH THE INTERSTATE
90 CORRIDOR THIS EVENING. MEANWHILE...A SHORTWAVE WAS LIFTING
NORTHEAST OUT OF CENTRAL NEBRASKA TOWARD THE UPPER MISSISSIPPI
RIVER VALLEY. CONVECTION  HAS BEEN ONGOING THIS AFTERNOON OVER
SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA ON THE NOSE OF
INCREASING 925-850 MB MOISTURE TRANSPORT. EARLIER CONVECTION OVER
WESTERN INTO CENTRAL IOWA HAS DIED OUT THIS AFTERNOON AND WILL
ALLOW THE WARM FRONT TO MAKE ITS NORTHWARD SHIFT LATE THIS
AFTERNOON INTO EARLY THIS EVENING. THE ONGOING THUNDERSTORM  COMPLEX
WILL WORK EAST WITH ADDITIONAL STORMS LIKELY FIRING OVER
NORTHEAST NEBRASKA AND NORTHWEST IOWA LATE THIS AFTERNOON AS THE
SHORTWAVE MOVES IN. THE LOW LEVEL JET INCREASES INTO THE WARM
FRONT THIS AFTERNOON  AND EVENING ENHANCING THE 0-3 KM
SHEAR...ESPECIALLY  IN THE 0-1KM LAYER. 0-6 KM SHEAR FURTHER WEST
WOULD SUPPORT SUPERCELL STRUCTURES EARLIER ON BUT THIS ACTIVITY
SHOULD EVOLVE INTO A BOWING STRUCTURE OR A LINE WITH BOWING
SEGMENTS. WITH THE WARM FRONT IT THE NEIGHBORHOOD AND INCREASING
0-1 KM SHEAR THIS EVENING THERE IS A CONCERN FOR A FEW TORNADOES
IN THE LINE IN ADDITION TO DAMAGING WINDS WITH THE BOWING
STRUCTURES. THERE IS ALSO THE POTENTIAL FOR ALSO THE STORMS WILL
PRODUCE HEAVY DOWNPOURS THAT COULD LEAD TO FLASH FLOODING OVER
URBAN AREAS. RAINFALL TONIGHT WILL CERTAINLY PRIME SOME LOCATIONS
FOR FLASH FLOODING POTENTIAL IN THE COMING DAYS. THE HIGHER
CHANCES FOR SEVERE WEATHER APPEARS TO BE ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR THIS EVENING INTO TONIGHT. THE SHOWERS AND
THUNDERSTORMS WILL THEN EXIT TO THE EAST LATE TONIGHT INTO EARLY
TUESDAY MORNING.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON
AS STRONG INSTABILITY BUILDS ACROSS THE FORECAST AREA. THE MAIN
QUESTION  IS WHERE WILL THE WARM FRONT SET UP AND WHERE WILL THE
STORM INITIATE. 0-6 KM BULK SHEAR OF 35 TO 45 KT AND 0-1 KM MUCAPE VALUE
IN EXCESS OF 3500 J/KG WOULD FAVOR SUPERCELL STORMS WITH THE
POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO OR
TWO NEAR THE WARM FRONT. ALSO...WARM CLOUD DEPTHS OF 4KM AND
PRECIPITABLE WATER VALUES APPROACHING 1.5 INCHES WILL HAVE TO
KEEP A CLOSE ON HEAVY RAIN POTENTIAL WITH AN THUNDERSTORMS THAT
DEVELOP.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

SHOWERS AND THUNDERSTORMS  WILL BE ONGOING TUESDAY NIGHT NEAR THE
BOUNDARY BUT SHOULD THEN TAPER OFF LATE AS THE LOW LEVEL JET
WEAKENS. A TROUGH APPROACHES WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. SHEAR
ISN/T AS STRONG BY WEDNESDAY INTO THURSDAY SO HEAVY RAIN MAY BE
MORE OF A CONCERN WITH THE THUNDERSTORMS. ANOTHER DISTURBANCE
PUSHES INTO THE UPPER MISSISSIPPI RIVER VALLEY THURSDAY AFTERNOON
INTO THURSDAY EVENING  WITH YET ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS EXPECTED. THE PATTERN LOOKS TO FINALLY TURN A LITTLE
DRIER AS FLOW TURNS MORE ZONAL AND THE BOUNDARY SHIFTS SOUTH OF
THE REGION FRIDAY NIGHT INTO EARLY SATURDAY BUT THEN ANOTHER
TROUGH APPROACHES FROM THE NORTH ON SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUN 16 2014

SEVERE THUNDERSTORMS TO MOVE THROUGH RST AND LSE THIS EVENING.
STRONG WINDS AND SUB-IFR CONDITIONS ARE LIKELY AS THEY COME
THROUGH. MAIN TIMING AT RST IS BETWEEN 00-03Z AND AT LSE BETWEEN
02-05Z. AFTER A BREAK LATER TONIGHT/TOMORROW MORNING, MORE STORMS
ARE POSSIBLE TOMORROW AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 334 PM CDT MON JUN 16 2014

A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION TONIGHT
THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING
FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM.
REPEATED ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING
CONCERNS THIS WEEK. HAVE ISSUED A HYDROLOGIC OUTLOOK FOR THE
FLOODING POTENTIAL AND A FLASH FLOOD WATCH MAY BE
NEED...ESPECIALLY AFTER TONIGHTS THUNDERSTORMS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
     094>096.

IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...HALBACH
HYDROLOGY...WETENKAMP
Hazardous weather outlook, Jun 16, 3:50 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT MON JUN 16 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-172100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
350 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS EVENING AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BETWEEN 5 PM AND
MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND 7 PM TO 2 AM EAST OF
THE MISSISSIPPI RIVER. THE HIGHEST THREAT WILL BE ALONG AND SOUTH
OF INTERSTATE 90 WITH THE MAIN THREATS TO BE DAMAGING
WINDS...ISOLATED TORNADOES AND LARGE HAIL. ALSO EXPECT THESE
THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD
PRODUCE SOME FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE TUESDAY NIGHT.
THE TIMING APPEARS TO BE DURING THE EVENING INTO THE OVERNIGHT
HOURS. LARGE HAIL AND HEAVY RAINS LEADING TO FLASH FLOODING ARE
THE MAIN THREATS. SOME DAMAGING WINDS COULD ALSO OCCUR.

THERE WILL BE ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
DURING THE LATE AFTERNOON AND EVENING...BUT DETAILS ON THIS ARE
STILL UNCERTAIN.

FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
BECOME AN INCREASING THREAT FROM TUESDAY NIGHT INTO FRIDAY.
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE
THIS WEEK WITH LOCALLY HIGHER AMOUNTS.

THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. SOME OF
THE STORMS COULD PRODUCE HEAVY RAIN MAINTAINING THE THREAT FOR
FLASH FLOODING.

IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL FROM THURSDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULE AT THIS TIME.

DTJ

In the hours before

Local storm report, Jun 16, 9:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
948 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     1 N FESTINA             43.14N 91.87W
06/16/2014                   WINNESHIEK         IA   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 76

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 9:55 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
955 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     FLASH FLOOD      1 SSW RENOVA            43.72N 92.79W
06/16/2014                   MOWER              MN   BROADCAST MEDIA

            COUNTY HIGHWAY 20 UNDER WATER IN SEVERAL
            LOCATIONS SOUTH OF COUNTY HIGHWAY 2
            NORTHWEST OF DEXTER.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 10:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1001 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND GST     4 NNE BAGLEY            42.95N 91.07W
06/16/2014  M50 MPH          GRANT              WI   EMERGENCY MANAGER

            AT THE INTERSECTION OF COUNTY HIGHWAYS X AND
            P.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 10:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1039 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     3 ESE SAINT MARYS       43.78N 90.63W
06/16/2014                   MONROE             WI   PUBLIC

            10 INCH DIAMETER TREE BLOWN DOWN

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 10:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     TSTM WND GST     HILLSBORO               43.65N 90.34W
06/16/2014  E60 MPH          VERNON             WI   TRAINED SPOTTER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 10:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1042 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     FLOOD            BOSCOBEL                43.14N 90.70W
06/16/2014                   GRANT              WI   EMERGENCY MANAGER

            STREET FLOODING

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:55 PM CDTRiver Flood WarningARXBuffalo4 days
Jun 16, 8:56 PM CDTSevere Thunderstorm WarningARXLa Crosse, Vernon64 min
Jun 16, 9:29 PM CDTSevere Thunderstorm WarningARXMonroe, Vernon46 min
Jun 16, 9:42 PM CDTSevere Thunderstorm WarningARXCrawford, Grant48 min
Jun 16, 10:05 PM CDTSevere Thunderstorm WarningARXGrant40 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Richland, Vernon38 min
Jun 16, 10:30 PM CDTSevere Thunderstorm WarningARXGrant45 min
Jun 16, 10:42 PM CDTSevere Thunderstorm WarningARXGrant48 min
Jun 17, 11:07 AM CDTRiver Flood WarningARXBuffalo21 days
Jun 17, 2:44 PM CDTFlash Flood WatchARXAdams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more54 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.